# SDR 2LCF202109130007

- Difficulty date: September 7, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N418LA
- Make and model: Boeing 767316F
- Aircraft serial: 34246
- Aircraft time: 69,032 hours, 17,548 cycles
- Engine: Ge CF680C2*
- Engine time: 56,074 hours, 10,193 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON SEPTEMBER 7TH, DURING THE DESCENT AND LANDING OF THE AIRCRAFT N418LA THAT WAS CARRYING OUT MIA-BOG ROUTE (L7-1806), THE CREW FELT A STRONG RESPONSE FROM THE AIRCRAFT TO PITCH UP AND LATER A BOUNCE LANDING, A CIRCUMSTANCE UNDER WHICH THE CREW TOOK THE DECISION TO ABORT LANDING AND GO AROUND. THEY AGAIN MAKE THE APPROACH AND LANDING IN BOG WITH THE CONTROLLED PARAMETERS; ONCE ON THE GROUND, THE CREW TOGETHER WITH MAINTENANCE  PROCEED TO CARRY OUT AN EXTERNAL INSPECTION OF THE AIRCRAFT IN WHICH IT CONFIRMS, THAT THE TAIL SKID OF THE AIRCRAFT IS SCRATCHED (LOSS OF RED PAINT); THE STRUCTURE OF THE AIRCRAFT'S TAIL WAS FOUND TO BE IN NORMAL CONDITION.
